# SDR VNAA0809007

- Difficulty date: September 15, 2008
- Submitted: September 25, 2008
- Operation: Air carrier
- Aircraft: N258PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7941
- Aircraft time: 10,048 hours, 10,469 cycles
- Engine: Ge CF343B1
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 601R33038963
- Part serial: 1719974
- Condition: Delaminated
- Location: Fuselage
- Part time: 5,109 hours, 5,059 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

CREW REPORTED DURING LANDING A BIRD STRIKE TO THE NOSE OF THE ACFT.  MX FOUND DELAMINATION ON THE RADOME.  THE RADOME WAS R&R.  NO OTHER DEFECTS WERE NOTED AND ACFT WAS RELEASED FOR SERVICE.
